Nonaliquots and Robbins Numbers

MOspace/Manakin Repository

Breadcrumbs Navigation

Nonaliquots and Robbins Numbers

Please use this identifier to cite or link to this item: http://hdl.handle.net/10355/10816

[+] show full item record


Title: Nonaliquots and Robbins Numbers
Author: Banks, William David, 1964-; Luca, Florian
Date: 2005
Publisher: Polish Academy of Sciences, Institute of Mathematics
Citation: Colloq. Math., 103 (2005), 27-32.
Abstract: Let '(•) and _(•) denote the Euler function and the sum of divisors function, respectively. In this paper, we give a lower bound for the number of m ≤ x for which the equation m = _(n)−n has no solution. We also show that the set of positive integers m not of the form (p − 1)/2 − '(p − 1) for some prime number p has a positive lower asymptotic density.
URI: http://hdl.handle.net/10355/10816
ISSN: 0010-1354

This item appears in the following Collection(s)

  • Mathematics publications (MU) [119]
    The items in this collection are the scholarly output of the faculty, staff, and students of the Department of Mathematics.

[+] show full item record